# SDR USAA20090626SB106

- Difficulty date: June 25, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 50341
- Part serial: 272
- Condition: Defective
- Location: Cockpit
- Part time: 64,773 hours, 40,903 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM CLT, EN ROUTE TO RDU, CREW LOST ALL THREE RADIOS FOR A FEW MINUTES.  THEN THE NR 1 RADIO CAME BACK TO SERVICE.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE VERIFIED DEFECTIVE OBS AUDIO SELECTOR PANEL.  REPLACED OBS AUDIO SELECTOR PANEL ASSEMBLY AND OPERATIONAL CHECK ACCOMPLISHED SATISFACTORY.  REFERENCED MM 23-51-21, PAGE BLOCK 4, APPLICABLE PROCEDURES.
